# SDR CALA0001425

- Difficulty date: September 21, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N14818
- Make and model: Doug DC-9-82
- Aircraft serial: 49478
- Aircraft time: 46,204 hours, 21,869 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: J0602283
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER THRESHOLD JAMB STRUCTURE CORRODED AROUND HI-SHEARS.  REMOVED AND REPLACED DAMAGED SECTION OF DOOR PAN PER SRM 53-05 FIG 44.
